# SDR UALA2011051702426

- Difficulty date: May 16, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 48,673 hours, 13,690 cycles
- Engine: Pwa PW2037
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100780101
- Part serial: 150
- Condition: Inoperative
- Location: Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS LT MAIN TANK INDICATION INOP AT FUELING PANEL. NEEDS NEW INDICATOR, PCN 481-9228.  PART NOT STOCKED IN SEA.  FUELING AND OPS ADVISED.  REPLACED LT MAIN TANK UNDER WING FUEL INDICATOR PER MM.  OPS CHECKS NORMAL.
